Fertility Friends Support Forum banner
1 - 4 of 4 Posts

·
Premium Member
Joined
·
1,871 Posts
Discussion Starter · #1 ·
Hello!

Anybody heard of this, or had similar  :eek:

Sadly, I am miscarrying at the mo following finding no heart beat at a scan last Friday 9 weeks + 4  :(  I had been taking 1200mg cyclogest and 75mcg dexamethasone, I came of these both straight away as advised by clinic.

The last few days, I've been feeling pretty ropey, really tired and had a bad tummy.  I do feel much better today though with tummy and tiredness.  I have got a rash though that worries me, it's on the inside of my lower arms, top of my outer arms, on my chest, top of thighs and on my tummy, also on my back?  :eek: 

Has anybody got any ideas, really not up to going to the docs to be poked and prodded.

Thanks

Louj x  :)
 

·
Premium Member
Joined
·
24,203 Posts
Lou Sorry to hear of your loss  ^hugme^ it maybe the steroids your on as this can cause headaches and rash's when coming off it  :-\ ring your clinic or con and ask  ^hugme^ :-*

You should of weened yourself off the dex too as its been in your system for a while  :-*
 

·
Premium Member
Joined
·
9,716 Posts
Lou

I don't have any advice but wanted to say I'm so sorry for your loss ^hugme^ ^hugme^ ^hugme^ I hope your rash is soon gone hun.

Axxxxxxxxxx
 

·
Registered
Joined
·
7,317 Posts
sorry for your loss  ^hugme^ i became allergic to cyclogest at around 6 weeks and came off it and had a couple of HCG jabs to support my pregnancy instead.  It took about 10 days for the rash to go so the cyclogest must stay in your system for a while  :( calomine (the milky stuff) was soothing and doc told me to take piriton allergy but obviously check with your doc first on that front  ^hugme^
 
1 - 4 of 4 Posts
Top